# SDR 2008UALA00971

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 45,459 hours, 32,856 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

DURING 3SVC CHECK FOUND CARGO FIRE SYSTEM 1ST BOTTLE DISCHARGE LIGHT ON.  REPLACED NR 1 CARGO FIRE BOTTLE PER MM 26-23-01 AND GROUND CHECKED OK. REPLACED DUCT ASSY AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
